Tensor properties of added-mass and damping coefficients

  1. Lookup NU author(s)
  2. Keyvan Sadeghi
  3. Professor Atilla Incecik
Author(s)Sadeghi K, Incecik A
Publication type Article
JournalJournal of Engineering Mathematics
Year2005
Volume52
Issue4
Pages379-387
ISSN (print)0022-0833
ISSN (electronic)1573-2703
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s10665-004-6090-6
DOI10.1007/s10665-004-6090-6
Actions    Link to this publication
Share